MathSciNet Relay Station
MathSciNet bibliographic data
MR2418805 (2009d:47004) 47A10 (46B20 47A50 47B37 65J10)
Shargorodsky, E. On the level sets of the resolvent norm of a linear operator. Bull. Lond. Math. Soc. 40 (2008), no. 3, 493–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement